Review of "A. Mateescu, A. Salomaa & S. Yu, Subword histories and Parikh matrices. J. Comput. System Sci. 68 (2004) 1-21"

Share/Save/Bookmark

Asveld, P.R.J. (2004) Review of "A. Mateescu, A. Salomaa & S. Yu, Subword histories and Parikh matrices. J. Comput. System Sci. 68 (2004) 1-21". [Review of the book ] Mathematical reviews, MR2030 , p. 8169. ISSN 0025-5629

[img] PDF
Restricted to UT campus only

56kB
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63167
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page